Works matching DE "SELF-avoiding walks (Mathematics)"
Results: 71
Self-Avoiding Walks on Hyperbolic Graphs.
- Published in:
- Combinatorics, Probability & Computing, 2005, v. 14, n. 4, p. 523, doi. 10.1017/s0963548305006772
- By:
- Publication type:
- Article
ALGEBRAIC AND GEOMETRIC PROPERTIES OF LATTICE WALKS WITH STEPS OF EQUAL LENGTH.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 95, n. 2, p. 338, doi. 10.1017/S0004972716000836
- By:
- Publication type:
- Article
Critical points for spread-out self-avoiding walk, percolation and the contact process above the upper critical dimensions.
- Published in:
- Probability Theory & Related Fields, 2005, v. 132, n. 3, p. 438, doi. 10.1007/s00440-004-0405-4
- By:
- Publication type:
- Article
A self-avoiding walk with attractive interactions.
- Published in:
- Probability Theory & Related Fields, 2002, v. 124, n. 2, p. 189, doi. 10.1007/s004400200209
- By:
- Publication type:
- Article
A generalised inductive approach to the lace expansion.
- Published in:
- Probability Theory & Related Fields, 2002, v. 122, n. 3, p. 389, doi. 10.1007/s004400100175
- By:
- Publication type:
- Article
The true self-repelling motion.
- Published in:
- Probability Theory & Related Fields, 1998, v. 111, n. 3, p. 375
- By:
- Publication type:
- Article
A new inductive approach to the lace expansion for self-avoiding walks.
- Published in:
- Probability Theory & Related Fields, 1998, v. 111, n. 2, p. 253, doi. 10.1007/s004400050168
- By:
- Publication type:
- Article
Critical Correlation Functions for the 4-Dimensional Weakly Self-Avoiding Walk and n-Component $${|\varphi|^4}$$ Model.
- Published in:
- Communications in Mathematical Physics, 2016, v. 342, n. 2, p. 675, doi. 10.1007/s00220-015-2488-4
- By:
- Publication type:
- Article
Critical Two-Point Function of the 4-Dimensional Weakly Self-Avoiding Walk.
- Published in:
- Communications in Mathematical Physics, 2015, v. 338, n. 1, p. 169, doi. 10.1007/s00220-015-2353-5
- By:
- Publication type:
- Article
The Critical Fugacity for Surface Adsorption of Self-Avoiding Walks on the Honeycomb Lattice is $${1+\sqrt{2}}$$.
- Published in:
- Communications in Mathematical Physics, 2014, v. 326, n. 3, p. 727, doi. 10.1007/s00220-014-1896-1
- By:
- Publication type:
- Article
Self-Avoiding Walk is Sub-Ballistic.
- Published in:
- Communications in Mathematical Physics, 2013, v. 324, n. 2, p. 401, doi. 10.1007/s00220-013-1811-1
- By:
- Publication type:
- Article
RENEWAL OF SINGULARITY SETS OF RANDOM SELF-SIMILAR MEASURES.
- Published in:
- Advances in Applied Probability, 2007, v. 39, n. 1, p. 162, doi. 10.1239/aap/1175266474
- By:
- Publication type:
- Article
PROTEIN FOLDING AS A PHYSICAL STOCHASTIC PROCESS.
- Published in:
- Biophysical Reviews & Letters, 2008, v. 3, n. 1/2, p. 1, doi. 10.1142/S1793048008000599
- By:
- Publication type:
- Article
CONDITIONED SELF-AVOIDING WALK (CSAW):: STOCHASTIC APPROACH TO PROTEIN FOLDING.
- Published in:
- Biophysical Reviews & Letters, 2007, v. 2, n. 2, p. 139, doi. 10.1142/S1793048007000386
- By:
- Publication type:
- Article
Scaling Laws of Bottle-Brush Polymers in Dilute Solutions.
- Published in:
- Macromolecular Theory & Simulations, 2016, v. 25, n. 6, p. 518, doi. 10.1002/mats.201600074
- By:
- Publication type:
- Article
Self-avoiding walks.
- Published in:
- Mathematical Intelligencer, 1994, v. 16, n. 1, p. 29, doi. 10.1007/BF03026612
- By:
- Publication type:
- Article
On the Importance Sampling of Self-Avoiding Walks.
- Published in:
- Combinatorics, Probability & Computing, 2014, v. 23, n. 5, p. 725, doi. 10.1017/S0963548313000643
- By:
- Publication type:
- Article
Non-reversal Open Quantum Walks.
- Published in:
- Open Systems & Information Dynamics (OSID), 2018, v. 24, n. 4, p. N.PAG, doi. 10.1142/S1230161218500178
- By:
- Publication type:
- Article
PROTEIN FOLDING STAGES AND UNIVERSAL EXPONENTS.
- Published in:
- Modern Physics Letters B, 2010, v. 24, n. 20, p. 2113, doi. 10.1142/S0217984910024602
- By:
- Publication type:
- Article
THE LINKING PROBABILITY FOR 2-COMPONENT LINKS WHICH SPAN A LATTICE TUBE.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2010, v. 19, n. 1, p. 27, doi. 10.1142/S0218216510007760
- By:
- Publication type:
- Article
Self-Avoiding Walks on the 4–8 Lattice.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2002, v. 16, n. 8, p. 1241, doi. 10.1142/S0217979202010117
- By:
- Publication type:
- Article
Monte Carlo Study of Four-Dimensional Self-avoiding Walks of up to One Billion Steps.
- Published in:
- Journal of Statistical Physics, 2018, v. 172, n. 2, p. 477, doi. 10.1007/s10955-018-2049-2
- By:
- Publication type:
- Article
Critical Two-Point Function for Long-Range O( n) Models Below the Upper Critical Dimension.
- Published in:
- Journal of Statistical Physics, 2017, v. 169, n. 6, p. 1132, doi. 10.1007/s10955-017-1904-x
- By:
- Publication type:
- Article
Four-Dimensional Weakly Self-avoiding Walk with Contact Self-attraction.
- Published in:
- Journal of Statistical Physics, 2017, v. 167, n. 2, p. 317, doi. 10.1007/s10955-017-1754-6
- By:
- Publication type:
- Article
The Quenched Critical Point for Self-Avoiding Walk on Random Conductors.
- Published in:
- Journal of Statistical Physics, 2016, v. 163, n. 4, p. 754, doi. 10.1007/s10955-016-1477-0
- By:
- Publication type:
- Article
Matching Measure, Benjamini-Schramm Convergence and the Monomer-Dimer Free Energy.
- Published in:
- Journal of Statistical Physics, 2015, v. 161, n. 1, p. 16, doi. 10.1007/s10955-015-1309-7
- By:
- Publication type:
- Article
The Fixed Irreducible Bridge Ensemble for Self-Avoiding Walks.
- Published in:
- Journal of Statistical Physics, 2015, v. 159, n. 2, p. 321, doi. 10.1007/s10955-014-1137-1
- By:
- Publication type:
- Article
Conformal Invariance Predictions for the Three-Dimensional Self-Avoiding Walk.
- Published in:
- Journal of Statistical Physics, 2015, v. 158, n. 6, p. 1195, doi. 10.1007/s10955-014-1183-8
- By:
- Publication type:
- Article
Existence of a Non-Averaging Regime for the Self-Avoiding Walk on a High-Dimensional Infinite Percolation Cluster.
- Published in:
- Journal of Statistical Physics, 2014, v. 154, n. 6, p. 1461, doi. 10.1007/s10955-014-0926-x
- By:
- Publication type:
- Article
Transforming Fixed-Length Self-avoiding Walks into Radial SLE.
- Published in:
- Journal of Statistical Physics, 2012, v. 146, n. 2, p. 281, doi. 10.1007/s10955-011-0406-5
- By:
- Publication type:
- Article
Self-avoiding Walks and Polymer Adsorption: Low Temperature Behaviour.
- Published in:
- Journal of Statistical Physics, 2011, v. 145, n. 3, p. 661, doi. 10.1007/s10955-011-0290-z
- By:
- Publication type:
- Article
Colouring Solutions of the Ice Problem.
- Published in:
- Journal of Statistical Physics, 2011, v. 145, n. 3, p. 647, doi. 10.1007/s10955-011-0246-3
- By:
- Publication type:
- Article
The Self-avoiding Walk Spanning a Strip.
- Published in:
- Journal of Statistical Physics, 2011, v. 144, n. 1, p. 1, doi. 10.1007/s10955-011-0258-z
- By:
- Publication type:
- Article
Exact Sampling of Self-avoiding Paths via Discrete Schramm-Loewner Evolution.
- Published in:
- Journal of Statistical Physics, 2010, v. 140, n. 6, p. 1, doi. 10.1007/s10955-010-0031-8
- By:
- Publication type:
- Article
Bridge Decomposition of Restriction Measures.
- Published in:
- Journal of Statistical Physics, 2010, v. 140, n. 3, p. 467, doi. 10.1007/s10955-010-9999-3
- By:
- Publication type:
- Article
Efficient Implementation of the Pivot Algorithm for Self-avoiding Walks.
- Published in:
- Journal of Statistical Physics, 2010, v. 140, n. 2, p. 349, doi. 10.1007/s10955-010-9994-8
- By:
- Publication type:
- Article
Whole-Plane Self-avoiding Walks and Radial Schramm-Loewner Evolution: A Numerical Study.
- Published in:
- Journal of Statistical Physics, 2009, v. 136, n. 5, p. 864, doi. 10.1007/s10955-009-9797-y
- By:
- Publication type:
- Article
Use of the Complex Zeros of the Partition Function to Investigate the Critical Behavior of the Generalized Interacting Self-Avoiding Trail Model.
- Published in:
- Entropy, 2019, v. 21, n. 2, p. 153, doi. 10.3390/e21020153
- By:
- Publication type:
- Article
The study of unfoldable self-avoiding walks - Application to protein structure prediction software.
- Published in:
- Journal of Bioinformatics & Computational Biology, 2015, v. 13, n. 4, p. -1, doi. 10.1142/S0219720015500092
- By:
- Publication type:
- Article
Proof of Cellini’s conjecture on self-avoiding paths in Coxeter groups.
- Published in:
- Compositio Mathematica, 2012, v. 148, n. 2, p. 548, doi. 10.1112/S0010437X11007032
- By:
- Publication type:
- Article
The Canonical Ensemble of Open Self-Avoiding Strings.
- Published in:
- Journal of Mathematical Sciences, 2019, v. 237, n. 3, p. 337, doi. 10.1007/s10958-019-04161-9
- By:
- Publication type:
- Article
Self avoiding walk trees and laces.
- Published in:
- Journal of Mathematical Chemistry, 2014, v. 52, n. 2, p. 627, doi. 10.1007/s10910-013-0283-z
- By:
- Publication type:
- Article
Growing self avoiding walk trees.
- Published in:
- Journal of Mathematical Chemistry, 2014, v. 52, n. 1, p. 355, doi. 10.1007/s10910-013-0267-z
- By:
- Publication type:
- Article
Stochastic Enumeration Method for Counting NP-Hard Problems.
- Published in:
- Methodology & Computing in Applied Probability, 2013, v. 15, n. 2, p. 249, doi. 10.1007/s11009-011-9242-y
- By:
- Publication type:
- Article
Parallel computing based on numerical simulation of self-avoiding walk.
- Published in:
- Application Research of Computers / Jisuanji Yingyong Yanjiu, 2014, v. 31, n. 4, p. 1039, doi. 10.3969/j.issn.1001-3695.2014.04.020
- By:
- Publication type:
- Article
Random walk on the self-avoiding tree.
- Published in:
- ALEA. Latin American Journal of Probability & Mathematical Statistics, 2021, v. 18, p. 1507, doi. 10.30757/ALEA.v18-54
- By:
- Publication type:
- Article
Self-avoiding walks on finite graphs of large girth.
- Published in:
- ALEA. Latin American Journal of Probability & Mathematical Statistics, 2016, v. 13, p. 521, doi. 10.30757/alea.v13-21
- By:
- Publication type:
- Article
Directed Self-Avoiding Walks and Statistics of Rigid-Chain Polymer Molecules.
- Published in:
- Journal of Experimental & Theoretical Physics, 2000, v. 91, n. 1, p. 206, doi. 10.1134/1.1307249
- By:
- Publication type:
- Article
A simple scheme for the approximation of self-avoiding inextensible curves.
- Published in:
- IMA Journal of Numerical Analysis, 2018, v. 38, n. 2, p. 543, doi. 10.1093/imanum/drx021
- By:
- Publication type:
- Article
Relaxation processes and mechanical responses of ring hard-sphere polymers.
- Published in:
- Modern Physics Letters B, 2018, v. 32, n. 23, p. N.PAG, doi. 10.1142/S0217984918502664
- By:
- Publication type:
- Article